# SDR 2004FA0000544

- Difficulty date: May 20, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N59Z
- Make and model: Bbavia 7BCM
- Aircraft serial: 7BCM93
- Engine: Cont O200A
- Propeller: Mcauly 1A105*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Part time: 3,887 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LONGITUDINAL CRACK WAS FOUND AT OB AILERON ATTACH FITTING OF THE REAR WOOD SPAR.  THE CRACK IS LOCATED ON RT WING REAR SPAR, OB AILERON ATTACH POINT EMANATING FROM LOWER BOLT HOLE ON FORWARD SIDE OF SPAR.  THE CRACK WAS FOUND DURING ANNUAL INSP WHILE COMPLING WITH AD.  THE CRACK EXTENDS IB FROM THE BOLT APPROXIMATELY FOUR INCHES AND OB APPROX 5.5 INCHES.  THE REAR SPAR IS A TWO PIECE SPRUCE LAMINATE, AND THE CRACK IS ONLY VISIBLE ON FWD FACE, IT DOES NOT APPEAR ON OPPOSITE SIDE.  CRACK WAS POSSIBLY CAUSED OVER TIME BY AILERON ATTACH BOLTS BEING OVER TORQUED.  THIS AC HAS NO KNOWN DAMAGE HISTORY.
